# SDR CALA2020010600088

- Difficulty date: January 3, 2020
- Submitted: January 6, 2020
- Operation: Air carrier
- Aircraft: N14237
- Make and model: Boeing 737824
- Aircraft serial: 28802
- Aircraft time: 65,617 hours, 23,651 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Part number: 146A101010
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO STRINGER CLIP AT STATION 847 STRINGER 27 LEFT CORRODED PERFORMED INTERIM REPAIR PER ECRA#5311-02354. INTIATE A DTA DIP TO ACCOMPLISH INSPECTION REQUIREMENTS ON OR BEFORE THE AIRCRAFT REACHING 75,000 FLT CYCLES. PLANNING TO CONTACT ENGINEERING AFTER 68,000 BUT BEFORE 69,000 TOTAL FLIGHT CYCLES FOR THE INSPECTION REQUIREMENTS. BEFORE THE AIRCRAFT REACHING 75,000 TOTAL FLIGHT CYCLES. INITIATE A DTA DIP TO ?ACCOMPLISH INSPECTION REQUIREMENTS ON OR TOTAL FLIGHT CYCLES FOR THE INSPECTION REQUIREMENTS.?PART 2 PLANNING TO CONTACT ENGINEERING AFTER 68,000 BUT BEFORE 69,000 PLANNING TO CONTACT ENGINEERING AFTER 68,000 BUT BEFORE 69,000 TOTAL FLIGHT CYCLES FOR THE INSPECTION REQUIREMENTS.PART 2 INITIATE A DTA DIP TO ?ACCOMPLISH INSPECTION REQUIREMENTS ON OR BEFORE THE AIRCRAFT REACHING 75,000 TOTAL FLIGHT CYCLES. TOMC-APPROVAL FROM SC1ELBYC COMMENT VERIFIED REPAIR COMPLETED PER ECRA-5311-02354 QC REVIEWED QC REVIEWED QC REVIEWED INSPECTIONS CREATED BY AUTODIP PENDING AIRCRAFT RECORDS AUDIT & UPDATE.
